Afib Ablation - Now Persistant Cough And Breathing Issues

2 Replies Updated



Conversation Starter

Robin Says:
via mobile

I'm 46 female diagnosed with afib in 2013 I am on fecanide and metoprolol 25 mg for afib. And now eliquis 5 mg twice a day, I had an afib Cryo ablation done Oct 9th I came out of the surgery coughing and with chest tightness. I have had every possibly test done to try to find out why I can't stop coughing and why I'm having a hard time breathing and all have tests have been negative except tne pulmonoligst says I have a very very small levels showing reactive airway and put me on 500:advair. I went to the pharmacist today who told me metoprolol is a beta blocker and can cause cough and breathing issues. Although I didn't have this side effect taking metropol before the procedure is it possible to get it after coming out of the procedure. I have never had Ashthma and I didn't have a cough or asthma going into the procedure. I feel the doctors are ignoring the cause. I feel if all tests are negative then medications should be evaluated. Anyone else experienced this?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Robin! How are you?

Yes, Metoprolol can cause those types of side effects, as reported by the FDA. It can also cause nausea, dizziness, headache, increased urination and hypotension.

However, that does seem to be a very odd time for them to start.

One idea might be to speak to your doctor about trying a different medication for awhile to see if these symptoms go away, or not.

Is there anything else I can help with?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Robin Says:
via mobile

Hi thank you for responding to my post. Is it possible to have gotten Ashthma or an issue when I was intubated. Like I said I woke up out of the surgery coughing and I've been rehospilozed twice and nonone can find the problem. I'm hoping it is the meds so I can get relief and an answer but if it's not I'm at a loss.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Cough and breathing issues
I was prescribed Ciprofloxicin July 2016 after a dormant uti infection was eventually diagnosed in left teste following ... 2 replies
Flecainide 50mg one twice a day after having a catheter ablation Two and a half weeks later I m having the same issues as I had befor the ablation
After having a catheter ablation the doctor prescribed Flecainide and now three weeks later I'm having the same issu... 3 replies
Can Sotalol Cause Persistant Cough
can sotalol cause pursistant cough. ## Hi roger, Sotalol can cause shortness of breath or wheezing as a severe side effe... 1 reply
Breathing problems on Candesartan
Hi, I've been on candesartan for a few months and I'm experiencing difficulty in my breathing. I feel like I hav... 1 reply
Exelon patchs and breathing difficulties
My mother (86yrs) started on exelon 4.6 4 weeks ago. She suffers from bronchiectasis on one lung and I feel like her bre... 1 reply
Gabapentin and Subutex breathing problems
So, I started taking subutex, now up to 16mg, and gabapentin 900mg x3 daily. I’ve been to the ER twice in one week... 15 replies
I Have Dificulty In Breathing And To Pull Up Breath As If A Cold This Happens Specially When Am Eating Dr Has Prescribed Telekast F Aziflo Inhaler But
I Have Dificulty In Breathing And haveTo Pull Up Breath As If A Cold This Happens Specially When Am Eating Dr Has Prescr... 1 reply
Severe Stomach Pain and Trouble Breathing while taking Topamax
I am a 25 year old female. I had been taking topamax (25mg in the morning and 25mg at night) for about three months for ... 7 replies
Can suboxone cause breathing problems and make anxiety problems worse?
Hey everyone my name is Emily I am 22 years old, I take 1 8mg of suboxone a day. I'm fine during the day most of the... 17 replies
increased dosage causing weak legs and breathing d
have been diagnosed with parkinsons about 2 yrs ago. the doctor prescribed 100mg carbilev. now has increased it to 250mg...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 November 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA